# SDR NACA2025010602

- Difficulty date: January 2, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 79,750 hours, 18,481 cycles
- Engine: Pwa PW4062
- Engine time: 3,619 hours, 939 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Warning Message
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE STARTER ON STARTUP. DEFERRED PER MEL 80-00-01-01 RH ENG STARTER ADVISORY MSG. CAT C 1/2/2025
